ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Positive isotropic curvature and self-duality in dimension 4

Richard, Thomas and Seshadri, Harish (2015) Positive isotropic curvature and self-duality in dimension 4. In: MANUSCRIPTA MATHEMATICA, 149 (3-4). pp. 443-457.

[img] PDF
Man_Mat_149-3_443_2016.pdf - Published Version
Restricted to Registered users only

Download (470kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00229-015-0790-2


We study a positivity condition for the curvature of oriented Riemannian 4-manifolds: the half-PIC condition. It is a slight weakening of the positive isotropic curvature (PIC) condition introduced by M. Micallef and J. Moore. We observe that the half-PIC condition is preserved by the Ricci flow and satisfies a maximality property among all Ricci flow invariant positivity conditions on the curvature of oriented 4-manifolds. We also study some geometric and topological aspects of half-PIC manifolds.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER HEIDELBERG, TIERGARTENSTRASSE 17, D-69121 HEIDELBERG, GERMANY
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 01 Apr 2016 05:17
Last Modified: 01 Apr 2016 05:17
URI: http://eprints.iisc.ac.in/id/eprint/53453

Actions (login required)

View Item View Item